Wednesday, August 20, 2014
Friday, July 03, 2009 cmay, Community Member, asks

Q: bumps on vigina

what kind of medison should u used on bumps on your vigina

Answer This
Answers (1)
Paul, Community Member
7/ 3/09 9:49am

Depends on what is causing the bumps, cmay.

Read this article and see if you can determine what kind of bumps you have and the possible reasons.You mostly likely will need to be seen by a doctor to be sure, and to get the right medication, if needed.

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By cmay, Community Member— Last Modified: 12/25/10, First Published: 07/03/09